On proximinality and sets of operators. III. Approximation by finite rank operators on spaces of continuous functions

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)156-171
Number of pages16
JournalJournal of Approximation Theory
Volume47
Issue number2
DOIs
Publication statusPublished - 1986

Fingerprint

Finite Rank Operators
Spaces of Continuous Functions
Mathematical operators
Approximation
Operator

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{ce9f6543549f47538ce5f3a2294a0641,
title = "On proximinality and sets of operators. III. Approximation by finite rank operators on spaces of continuous functions",
author = "Aref Kamal",
year = "1986",
doi = "10.1016/0021-9045(86)90040-7",
language = "English",
volume = "47",
pages = "156--171",
journal = "Journal of Approximation Theory",
issn = "0021-9045",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On proximinality and sets of operators. III. Approximation by finite rank operators on spaces of continuous functions

AU - Kamal, Aref

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=0042389085&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042389085&partnerID=8YFLogxK

U2 - 10.1016/0021-9045(86)90040-7

DO - 10.1016/0021-9045(86)90040-7

M3 - Article

AN - SCOPUS:0042389085

VL - 47

SP - 156

EP - 171

JO - Journal of Approximation Theory

JF - Journal of Approximation Theory

SN - 0021-9045

IS - 2

ER -